# SDR COMA0360253

- Difficulty date: May 31, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 7,271 hours, 6,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5821 CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  ADJUSTED SWITCH S102MB.
